# SDR P5CA2021100200372

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG "L FWD FUEL PUMP" AFTER LEVEL OFF AT TOP OF CLIMB, EXTINGUISHED AFTER 30 SECONDS.( GND OPS CK OF L FWD FUEL PUMP, CKS OK PER AMM 28-22-00-715-001. OPERATED SEVERAL TIMES BUT NO MSG SHOWN. )
